MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · American family physician · 1975

Organophosphates--a pediatric hazard.

Mayer B W, Schlackman N

СтатьяПеревод в очереди

Аннотация

These agents act as anticholinesterases. Signs of toxicity are: overactivity of the parasympathetic nervous system, nausea, vomiting, diarrhea, sweating, abdominal cramps and copious secretions. Large doses may cause sustained depolarization of the motor end plate, leading to muscular paralysis. Death may ensue from respiratory failure. The extensive and often careless use of insecticides, fungicides and pesticides makes organophosphates a particular pediatric hazard. Atropine and pralidoxime chloride are effective for therapy.

Для цитирования: Mayer B W, Schlackman N. Organophosphates--a pediatric hazard.. American family physician. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.